MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 48MM LONG NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 48MM LONG NECK; HIP COMPONENT
Model Number 38014835
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient suffered pain, body impairment, debilitating lack of mobility and high levels of toxic metals.Left side.

Brand Name
CONSERVE® BFH® HEAD 48MM LONG NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9872069
Report Number3010536692-2020-00270
Device Sequence Number19593460
Product Code KWA
UDI-Device IdentifierM684380148351
UDI-PublicM684380148351
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38014835
Device Catalogue Number38014835
Device Lot Number055225779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;